THE OG
Lv 5
THE OG asked in Science & MathematicsMedicine · 1 month ago

Does ibuprofen cause high blood pressure if taken for several days I dose I took 800mg total in a day ?

7 Answers

Relevance
  • ?
    Lv 7
    1 month ago
    Favorite Answer

    Yes, it can cause high blood pressure if taken for a long time (a few days is not enough to do any harm).

  • Anonymous
    1 month ago

    Only an idiot would take medical advice from anyone on YA.  High BP can easily kill you.  Get your walking orders from a physician.  Dumb as a cause of death would be embarrassing to your family.

  • 1 month ago

    Yes, it’s possible.  But, everyone is different.   Some people can tolerate Ibuprofen better than others.   Monitor your blood pressure.   If it is abnormally high, switch slowly to Tylenol.   

    I can’t take Ibuprofen longer than one day.   If I do, my blood pressure sky rockets.  

    Source(s): life experience
  • 1 month ago

    That isn't a listed side effect, however it is reasonable that it is possible because of the side effects that are listed with circulation of the digestive system.

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 month ago

    That is a lot of ibuprofen I would use half Tylenol and half ibuprofen

  • 1 month ago

    It shouldn't.  Taking high doses daily for 3 or more weeks will do permanent liver damage though.  

    I was on 600mg 3 times a day for rib fractures for 2 weeks,  the doctor only allowed it for that long. 

  • Anonymous
    1 month ago

    That’s why I take it as a last resort.—- and regardless of what that idiot assistant manager at Burger King says, ONE DOSE can jack up your b-p. But it’s not like I’m a freaking RN or anything...

Still have questions? Get your answers by asking now.